# SDR SWAA2025011376876

- Difficulty date: December 12, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 62,755 hours, 33,831 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS535 S-26L WL153. MARKED<[01] REPAIRED S-26L BETWEEN BS 510 TO BS 540 PER SRM 53-00-03-2R-1 REPAIR 1;[02] VERIFIED ALL STEPS; CORRECTION ACTION ITEM 1 MEASUREMENT FIELD COMPLETE; CARD COMPLETE.
